Existence and uniqueness of solutions of non-linear functional equations of r-th order
Annales Polonici Mathematici, Tome 31 (1975) no. 2, pp. 145-157
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_31_2_145_157,
author = {M. Kwapisz and J. Turo},
title = {Existence and uniqueness of solutions of non-linear functional equations of r-th order},
journal = {Annales Polonici Mathematici},
pages = {145--157},
year = {1975},
volume = {31},
number = {2},
doi = {10.4064/ap-31-2-145-157},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-145-157/}
}
TY - JOUR AU - M. Kwapisz AU - J. Turo TI - Existence and uniqueness of solutions of non-linear functional equations of r-th order JO - Annales Polonici Mathematici PY - 1975 SP - 145 EP - 157 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-145-157/ DO - 10.4064/ap-31-2-145-157 LA - en ID - 10_4064_ap_31_2_145_157 ER -
%0 Journal Article %A M. Kwapisz %A J. Turo %T Existence and uniqueness of solutions of non-linear functional equations of r-th order %J Annales Polonici Mathematici %D 1975 %P 145-157 %V 31 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-145-157/ %R 10.4064/ap-31-2-145-157 %G en %F 10_4064_ap_31_2_145_157
M. Kwapisz; J. Turo. Existence and uniqueness of solutions of non-linear functional equations of r-th order. Annales Polonici Mathematici, Tome 31 (1975) no. 2, pp. 145-157. doi: 10.4064/ap-31-2-145-157
Cité par Sources :